Uniqueness results for a class of hamilton-jacobi equations with singular coefficients

Hitoshi Ishii, Mythily Ramaswamy

Research output: Contribution to journalArticle

27 Citations (Scopus)

Abstract

We establish uniqueness or comparison results for a class of Hamilton-Jacobi equations and give characterizations of maximal solutions of Hamilton-Jacobi equations. The results are applied to characterizing value functions of exit time problems in optimal control.

Original languageEnglish
Pages (from-to)2187-2213
Number of pages27
JournalCommunications in Partial Differential Equations
Volume20
Issue number11-12
DOIs
Publication statusPublished - 1995 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Uniqueness results for a class of hamilton-jacobi equations with singular coefficients'. Together they form a unique fingerprint.

  • Cite this